# SDR USAABB98064

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511REV9
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND R1, R2 AND L1 DOOR EXIT IDENTIFIERS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES.  (M)
